Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
awalbridge

Red, very dry patches on my arms. What is it??

Recommended Posts

I am starting my fifth and final month on Accutane!!! I am so excited to be done with my course of treatment. I have had very minor side effects since starting my treatment. Aside from dry lips, these new red and very dry patches are the only sypmptoms I have had.

However, I have tried various lotions and creams to help these dry patches on my arm and by the end of the day it seems as if I have not even put anything on them. Is this a symptom that anyone else has had trouble with and if so, what did you use to treat them. Also, once I am done with Accutane in a few week, do you think these will go away?

Thanks,

Amanda :)

Link to comment
Share on other sites

i had similar patches on my arms. it is probably eczema. ive been using this cream called Vanicream on my dry patches and on my face (it is for eczema) and it heals the dry/red spots sooo fast! but they say your side effects should go away after you stop accutane

Link to comment
Share on other sites

i had similar patches on my arms. it is probably eczema. ive been using this cream called Vanicream on my dry patches and on my face (it is for eczema) and it heals the dry/red spots sooo fast! but they say your side effects should go away after you stop accutane

Where do I get that cream you are using? Is it over-the-counter or prescription only?

Thanks!

Link to comment
Share on other sites

It's eczema. I have it on the tops of my hands and up my arms and it stops at my elbows. It really only flares up when its really cold. I can not use the soap at work -- I have to bring my own soap to the bathroom. The best thing that I found that takes care of it quick is Coritisone 10 Intensive Healing Formula. You can get it at Wal-Mart, CVS, Walgreens, Target, etc. My aunt actually recommended it to me because her grand-daughter's doctor told her to use it on the little one.

Link to comment
Share on other sites

i had similar patches on my arms. it is probably eczema. ive been using this cream called Vanicream on my dry patches and on my face (it is for eczema) and it heals the dry/red spots sooo fast! but they say your side effects should go away after you stop accutane

Where do I get that cream you are using? Is it over-the-counter or prescription only?

Thanks!

you can get Vanicream at most pharmacies (its over the counter)... just ask someone where it is. it has done wonders for my face too!! coritisone cream might work, but i had better luck with Vanicream.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×